Doctor insights on:
Ocusoft Premoistened Pads Medication
Hello, I want to know if I should go to the doctors or not. For about 7 years i have been having on and off pains in my right upper thigh, I don't know what the cause is or even how to help the pain. I've tried heating pads, pain medications ect. But noth
I am on my period and I have a pad on but I have a burning sensation... What could it be...also is there any OTC medication I can take?
Suffering from lower back pain. Avoiding medication so i can donate blood soon. Applied a pad last night, suffered from nausea this morning. Normal?
I have a kidney infection and just started medication for it. Then i started my period. Which is better to use a pad or tampon in this case?
UTI: You could use what ever makes you feel better and comfortable. You have already started treatment , so i don't believe either will make any difference. ...Read more
I'm being treated with an oral medication for a yeast infection but I am on my period. Can I use tampons safely? The pads seem so irritating.
I have pad and a diabetic foot ulcer, I have been taking percocet 10mg/325 but it does not relieve the pain very long, what type of pain medication and how many mg will help me stay pain free through the day?
Serious problem: You have a serious problem my friend. It is bad enough to have diabetes with a foot ulcer. And now you have pad. That pain you feel is from the pad. There may be no amount of pain medication that will relieve your pain. The pain is from a lack of oxygen to your foot. This needs to be evaluated and perhaps corrected asap by a vascular surgeon. It will help the pain and help you heal. ...Read moreSee 2 more doctor answers
I am experiencing neck pain, fatigue, headache (quality: dull or aching sensation, throbbing sensation) (side: front) (time frame: gradual onset) My neck pain was present upon waking this morning. Medication and heating pad aren't helping.
It is time: to close your computer and call your PCP or go to a local UC clinic for a full medical workup: your symptoms cannot be diagnosed online. X-rays and exam are the most imprtant issues. ...Read more
I was using a heating pad for cramps from the drug store and i feel like it was sending electric shock so i stopped. Do i need to go to the er?
Not effective: Medications start losing effectiveness once they expire. It is just like food which starys to degrade or spoil after the expiration date. It is a good idea only to take meds before the expiration date. Hope this helps! ...Read more
Latuda (lurasidone)?: I'm not sure, but might you have mis-spelled something and actually mean latuda (lurasidone)? This is an atypical antipsychotic medication, often used in bipolar i disorder (especially bipolar depression) and schizophrenia with hallucinations, delusions, and thought disorder. ...Read moreSee 1 more doctor answer